[Cannabinoid hyperemesis as a differential diagnosis of nausea and vomiting in the emergency department].

Anaesthesist. 2020 Oct 22;:

Authors: Korn F, Hammerich S, Gries A

Abstract
Cannabinoid hyperemesis syndrome (CHS) is caused by regular cannabis consumption and marked by cyclic episodes of severe emesis, often years after the beginning of cannabis consumption. Classical antiemetic treatment often shows no effect and fatal outcomes have sometimes also been reported. This article describe the case of a young man in whom the diagnosis was made after four presentations due to the typical anamnesis. At this point in time he had already undergone an abdominal computed tomography (CT) and gastroscopy, both with no pathological findings. The symptoms completely receded 6 months after presentation by maintaining cannabis abstinence.

PMID: 33090239 [PubMed – as supplied by publisher]


Source: ncbi 2

Partage le savoir
Categories: Medical

error: Content is protected !!